# SDR KCSA061195

- Difficulty date: July 10, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 70,458 hours, 19,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 760, S-41R, FRAME TO SIDERAIL ATTACH ANGLE CRACKED.
